MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW; SIZE 5.5X35 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW; SIZE 5.5X35 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 801-05535
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Pain (1994); Injury (2348); No Patient Involvement (2645)
Date of Event 06/12/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent revision surgery to remove k2m mesa system on right side, l4-l5, since the patient presented with pain.During removal, the surgeon noted a screw was broken.
 
Additional Manufacturer Narrative
This has been determined to be a duplicate of manufacturer's report number 3004774118-2019-01066.
 
Event or Problem Description
This has been determined to be a duplicate of manufacturer's report number 3004774118-2019- 01066.

Brand Name
POLYAXIAL SCREW; SIZE 5.5X35 MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
MDR Report Key8781871
Report Number3004774118-2019-00066
Device Sequence Number16647769
Product Code NKB
UDI-Device Identifier10888857135536
UDI-Public10888857135536
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K141873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number801-05535
Device Lot NumberDJMW
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2019
Supplement Date Received by Manufacturer09/17/2019
Initial Report FDA Received Date07/11/2019
Supplement Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient Weight71